MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA
Catalog Number 473036
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility: patient was running around in the playroom which caused the tubing to be twisted and the connection to be over torqued, causing it to break and blood to leak.The patient's chemotherapy with mannitol was completed, so only primary fluids were running.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used and one (1) unused sample, in packaging, were returned for evaluation.Upon visual inspection, the used sample was noted to be broken at the male luer.The unused sample was leakage tested, per specification, with passing results.The reported defect was confirmed on the used sample through visual inspection.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non conformances noted during in process or final product inspection.Although the defect was confirmed, it should be noted that the patient was running around in the playroom causing the tubing to become twisted which over torqued the connection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
FILTERFLOW®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
MDR Report Key7135366
Report Number2523676-2017-00171
Device Sequence Number1091398
Product Code FPA
UDI-Device Identifier04022495770196
UDI-Public4022495770196
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number473036
Device Lot Number0061571397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 MO